# SDR AMW082600

- Difficulty date: February 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 20,113 hours, 36,655 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1185210551
- Condition: Dirty
- Location: Te Flaps
- Part time: 20,113 hours, 36,655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER T/O, FLAPS STUCK AT 17 DEGREES.  CREW CALLED IT IN AND TOWER DECLARED EMERGENCY.  EMERGENCY WAS THEN IMMEDIATELY TERMINATED A/C FLEW ITS ROUTE, ARRIVED ON TIME, NO FURTHER INCIDENT.  (DIRECTED BY FAA TO ENTER AS AN SDR, INITIALLY ENTERED AS AN MIS)  CLEANED LT/RT FLAP SAFETY SWITCHES ADJUSTED RT SAFETY SWITCHES, OPS CK NORMAL.
